# SDR ASMF202011008

- Difficulty date: September 26, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N438AM
- Make and model: Boeing 787-9
- Aircraft serial: 43862
- Aircraft time: 48,282 hours, 21,149 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK AT MEX STATION, IT WAS DETECTED TWO NICKS AT FUSELAGE SKIN SECTION 41 BETWEEN STRINGERS S-39L AND S-38L.  MAINTENANCE PERSONNEL PERFORMED A REVISION, DETECTING A NICK OF 0.250" DIAMETER STA 348 AND A NICK OF 0.250" DIAMETER STA 349 A UT-PE INSPECTION WAS PERFORMED AT SKIN AROUND NICKS, IAW B787 NDTM PART 4, 51-00-06 SRM B787-A-51-13-02-01A-280A-A, PARAGRAPH 4D, WITH NO DISBONDS FOUND.  A DETAIL VISUAL INSPECTION WAS PERFORMED WITH MAXIMUM DEPTHS FOUND AT BS 348 OF 0.013.  A REPAIR WAS PERFORMED, IAW MESSAGE BOEING NUMBER AMX-AMX-20-0630-02B AND DO A GENERAL VISUAL INSPECTION OF THE QCR PATCH EACH 90 DAYS ON FUSELAGE SKIN SECTION 41 STA 349 STINGERS S-38L AND S-39L AND REPLACE THE QCR PATCH WITH PERMANENT REPAIR AT A MAXIMUM OF 24 MONTHS FROM THE TIME OF INSTALLATION AT FUSELAGE SKIN SECTION 41 STA 349 STINGERS S-38L AND S-39L, IAW MESSAGE BOEING NUMBER AMX-AMX 20-0630-02B, ALL CORRECT.
